BY Equate

Equate Extra Strength Anti-Itch Spray

Favorites 22 favorites

How safe is it?

Product Description

Diphenhydramine HCl 2%, Zinc Acetate 0.1%

External Analgesic, Skin Protectant

Relieves pain and itching from insect bites; rashes from poison ivy, oak and sumac; minor burns, cuts and skin irritations

Compare to Extra Strength Benadryl Spray active ingredients

Ingredients (7)

Popular Ingredients In This Product
All Ingredients
Legal Disclaimer - Actual product packaging and materials may contain more and different product and ingredient information than what is shown on our website. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product.
Loader wave
Hang tight. We're thinking.